Discussions that mention lortab

Addiction & Recovery board


I have suffered with pelvic pain for almost eight years. I been through countless surgeries and other therapy. I take Lortab 10/325 for the pain and this has been going on the whole time. The thing is I do need the pain medicene for legit pain, but I take way to many and I'm addicted. I have now pretty much withdrew myself but now I suffer the cravings and emotional part of withdrawl.

I have not told any of my doctors of what I am going through I just can't.

Winnie
I take pain medicine too, I was just curious. I am taking methadone 5mg every 4 hours and I my doc just gave me 10 mg of oxy twice a day along with the methadone. I am really scared to take the oxy which I havent taken any yet. I have built up such a tolerance to the methadone that it doesn't work anymore. I have had back surgery and it was a botch surgery. I need another one and I am fighting with my insurance to cover it. I have had back problem since I was 20 and now Im 25. I have leg pain aswell and I am also taking Lyrica. Its for nerve pain in my legs. Is that the only meds that you have taken or did you go through a whole mess of them before you found lortab? Do you go to a pain clinic or is it your actual doctor? If I were you I would ask you doc for a lower dose or something like vicadon something not so strong. Thats a though call, I know what you are going through. I know my body is addicted but I dont know if I want to start taking this drug along with another and become more addicted. Keep me informed. The pain is excruciating.
I have been given a few diffrent meds such as, Lortab, Vicodin, Percoset, & Tramadol. I've been on Lortab though for the last four or so years. I have been seeing a pain doctor for the last year or so and it's been going pretty good. I do suffer from very bad pelvic pain so it is legit pain, but I need to find other ways to deal with it. Sometimes I felt I was so wrapped up in how bad the pain was just to get more pills when really maybe it wasn't that bad.

I guess for me it came to a point that number one I would run out of medication to early before my next refill, and go through a few days with no meds then when I would get them I would go nuts and take like 10 - 15 a day. The same thing over and over and over. My poor body has been throught hell and I felt like S*@T everyday and I was just plain sick and tried of it. Worring about refills, counting out my pills, how I would feel when I would take them, tried to cover up everything even though I looked and felt like crap. I just want to feel normal again. Ya it is a struggle everyday and I still find myself wanting to pick up the phone and call to get more pills because I know I can get them right away. But then I look back to last week when I was withdrawing and how I felt and I never want to go through that again. It also came to a point when I did realize the pills can"t go on FOREVER they will stop at some point then what? When I get a bottle of them they may last for a few days but no matter what there will never be enough. It will never be enough I want more more more and I have a problem and need to stop. :)

Winnie
If I were you I wouldnt stop cold turkey. That is just dangerous! You need to talk to your doctor and tell him you are ready to get off the pills and have him help you wean yourself off them. You need to cut your dose in half for like a week then cut it in half again the next uweek and so on. Dont stop cold turkey. After you have stopped with the lortab go to something like darvacet just so your body doesnt go into shock then slowly lower your amount of darvacet and then be done with it. I would tell your doctor, they expect you to be addicted. You have been on it for four years, its not your fault. Dont be ashamed or feel guilty, you cant help it. Your doctor is not going to look at you any different. You cant help that you are in pain, its ok! Just dont do it alone and if you want to keep it a secret from your family or anyone else, that is your prerogative. Be strong and believe in yourself and you can do it.